# SDR A6WA202208088265

- Difficulty date: August 8, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 38,656 hours, 37,326 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support Plate
- Part number: NPA
- Part serial: NSA
- Condition: Damaged
- Location: Fs559+80
- Part time: 38,656 hours, 37,326 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP PLATE FS559+80 SCRATCHED. BETWEEN RBL27 AND RBL9 ****AIRCRAFT REMOVED FROM SERVICE **** INSTALLED FLOOR SUPPORT PLATE ON FS559+80 BETWEEN RBL27 AND RBL9 REF CRJ200 SRM 51-42-06. & DRAWING # 601R38203 REV. NC
